Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 349346, 15 pages
Research Article

Some New Generalized Difference Spaces of Nonabsolute Type Derived from the Spaces and

1Department of Mathematics, Faculty of Arts and Sciences, Fatih University, Hadımköy Campus, Büyükçekmece, 34500 İstanbul, Turkey
2Department of Mathematics & Computer Science, Faculty of Science, Necmettin Erbakan University, Meram Campus, Meram, 42090 Konya, Turkey

Received 13 August 2013; Accepted 2 October 2013

Academic Editors: Y.-M. Chu and I. Stamova

Copyright © 2013 Feyzi Başar and Ali Karaisa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Ali Karaisa, Feyzi Basar, Ali Karaisa, and Feyzi Basar, “Some new paranormed sequence spaces and core theorems,” International Conference on Analysis and Applied Mathematics (icaam 2014), vol. 1611, pp. 380–391, 2014. View at Publisher · View at Google Scholar
  • Ali Karaisa, “On generalized weighted means and compactness of matrix operators,” Annals of Functional Analysis, vol. 6, no. 3, pp. 8–28, 2015. View at Publisher · View at Google Scholar